# SDR TRAX200600980

- Difficulty date: November 2, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N973EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7575
- Aircraft time: 11,106 hours, 9,431 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL LEAKING FROM LT WING FUEL TANK IN FLT.  EN ROUTE TO ATL A/C DIVERTED TO PIT DUE TO MTC.  REMOVED AND INSPECTED FUEL CAP AND O-RING. NO DEFECTS NOTED. CLEANED O-RING AND MATING SERVICE. RESEATED CAP LEAK CHECKS GOOD ON GROUND.  SP 680 CLEARED IN ATL. VERIFIED WITH MTC CONTROL.  (CLOSED 11/09/06)
